Jump to content
Acne.org

Penn State Fall

This is what I used to look like last year. I'm really upset right now. The past couple of months have been so hard for me.

    From the album:

    fea

    • 2 pictures
    • 0 comments
    • 11 image comments

    Photo Information for Penn State Fall

    Taken with Hewlett-Packard HP PhotoSmart 318

    • 6.8 mm
    • 33147/1000000
    • f f/28.0

    Recommended Comments

    your a really pretty girl! :( Im sorry that you are having troubles with acne. It SUX. Im glad you have joined this site, it has helped me alot!

    GOOD LUCK

    Share this comment


    Link to comment

    You are stunningly beautiful :( .Yea I know,acne is hard to live with but don't let it get you down!

    Share this comment


    Link to comment

    Thanks, yeah I'm really frustrated. :( I'm afraid to put up the pictures of what I look like right now. I haven't come to terms with it and I don't think I will any time soon.

    Share this comment


    Link to comment

    I agree with everyone else, you're gorgeous. Acne definitely affects self-esteem and other aspects of life, but one thing it can't detract from, is perfect features! Good luck, and trust me, we've all been there. I can't tell you for how many years my skin problems affected my social life when I was younger, but now that it's under control, it's very freeing. I'm sure you'll figure out the best way to treat your skin......what does your current skin care regimine consist of? Have you seen a derm?

    Share this comment


    Link to comment

    Don't be afraid,this is an acne site after all!And what Turbojet said is sooo true,you have really nice features,acne can't take that away :(

    Share this comment


    Link to comment

    Thanks Guys!!! Thank you so much for the compliments and the support. It makes me feel a lot better. Oh yeah, and to answer Turbojet's question, I went to see a derm in October. I'm on my 9th week of Retin A Micro, Clindamycin Phosphate (spelling, whatever), and Doxycycline. The first couple of weeks were really bad because AS WE ALL KNOW Retin A is supposed to make your face "worse before it gets better." If I could get a dollar for everytime someone told me that I'd be rich. Anyways, my skin is finally getting used to the stuff, and I'm starting to see results, so it's not so bad anymore. I'm expecting that maybe in a month I'll be clear, I hope. Ok cross your fingers people :(

    Share this comment


    Link to comment

    You're gorgeous. I love your brows. :(

    Wish you best of luck and have you clear skin back soon.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×